Real Analysis Exchange

Porosity and the Darboux Property of Fréchet Derivatives

Ondřej Kurka and Dušan Pokorný

Full-text: Open access

Abstract

We study a relation between the porosity of sets in Euclidean spaces and the Darboux property of (relative) Fréchet derivatives.

Article information

Source
Real Anal. Exchange, Volume 34, Number 2 (2008), 319-332.

Dates
First available in Project Euclid: 29 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.rae/1256835190

Mathematical Reviews number (MathSciNet)
MR2569190

Zentralblatt MATH identifier
1185.26019

Subjects
Primary: 26B05: Continuity and differentiation questions

Keywords
Fréchet derivative Darboux property porosity

Citation

Kurka, Ondřej; Pokorný, Dušan. Porosity and the Darboux Property of Fréchet Derivatives. Real Anal. Exchange 34 (2008), no. 2, 319--332. https://projecteuclid.org/euclid.rae/1256835190


Export citation

References

  • P. Holický, C. E. Weil and L. Zajíček: A note on the Darboux property of Fréchet derivatives, Real Anal. Exchange, 32(2) (2007-2008), 489–494.